More depressed since upping my Lexapro

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sylknmyst
Veteran Member


Date Joined Feb 2003
Total Posts : 538
   Posted 5/3/2017 4:28 PM (GMT -6)   
Hi everyone. I usually post in the Anxiety/Panic Forum, but I figured I would post here today since it seems to be my depression bothering me more and more.

My PDoc upped my generic Lexapro last Thursday from 5 mg to 10 mg...ever since doing so, I have felt more depressed, my head has a weird, fuzzy sensation in the forehead, and I just don't want to do ANYTHING.

Usually I can push myself through, but I'm not having any luck.

Is this normal and should I give it time, or is NOT normal and should I call my PDoc? I'm very irritable and tired along with being depressed and zombi-ish.

Any and all advice would be greatly appreciated...I feel so alone at the moment.

Below are a list of my medications and all are correct except for the change in the dosage of the Lexapro.

TIA.
~Sylkn~

Panic Disorder
Medications include: Effexor XR 150 mg, Klonopin .5 mg 3x/day, Lexapro 5 mg, Trazodone 50 mg, Protonix 40 mg 2x/day, Synthroid 25 mcg, Folic Acid, MultiVitamin Daily


“Today is the tomorrow we worried about yesterday.”

~ Ann Brashares

sylknmyst
Veteran Member


Date Joined Feb 2003
Total Posts : 538
   Posted 5/3/2017 9:55 PM (GMT -6)   
Was hoping to get a response this evening, but oh well.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41715
   Posted 5/4/2017 5:42 AM (GMT -6)   
The only thing I can think of is maybe it is your body adjusting to the medication. I would let the doc know though as you don't want to become more depressed. I hope that you feel better soon.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7087
   Posted 5/4/2017 9:04 AM (GMT -6)   
There are so many variables that could cause this.

Call the doc and let them know how you are feeling, perhaps it is a side effect of the med.

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19782
   Posted 5/7/2017 4:34 AM (GMT -6)   
it may not be the right med. did the same for me on 50 from 40. shrink said this it's effect when pooped or not the right med. mine pooped. sorry, but i got some sh1t going on and bad net.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 7:04 PM (GMT -6)
There are a total of 2,885,823 posts in 316,652 threads.
View Active Threads


Who's Online
This forum has 157744 registered members. Please welcome our newest member, Hammie.
403 Guest(s), 17 Registered Member(s) are currently online.  Details
BBH83, Taylor Mathews, Kaitlyn96, Kent M., dacarte3, chikinnooodle, Purgatory, TxBart, superhenderson13, ghsebdw01, nmckinley, Old Sailor, Loquito, three 5's and a jack, LinaJ, Tim Tam, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer